Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION GENERATRICE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3105

  • Page / 125

Export

Selection :

  • and

NUMERICAL CALCULATION OF CUMULATIVE PROBABILITY FROM THE MOMENT-GENERATING FUNCTIONWANG L.1972; PROC. I.E.E.E.; U.S.A.; DA. 1972; VOL. 60; NO 11; PP. 1452-1453; BIBL. 4 REF.Serial Issue

GENERALIZED EULER-TYPE PARTITION IDENTITIES.MOORE E.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 17; NO 1; PP. 78-83; BIBL. 4 REF.Article

GENERATING FUNCTIONS FOR A SPECIAL CLASS OF PERMUTATIONS.CARLITZ L.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 47; NO 1; PP. 251-256; BIBL. 4 REF.Article

GENERATING FUNCTIONS FOR CERTAIN TYPES OF PERMUTATIONS.CARLITZ L; SCOVILLE R.1975; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1975; VOL. 18; NO 3; PP. 262-275; BIBL. 4 REF.Article

ENUMERATION OF RISES AND FALLS BY POSITIONCARLITZ L; SCOVILLE R.1973; DISCRETE MATH.; NETHERL.; DA. 1973; VOL. 5; NO 1; PP. 45-59; BIBL. 7 REF.Serial Issue

A GENERATING FUNCTION FOR TRIANGULAR PARTITIONS.CARLITZ L; SCOVILLE R.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 129; PP. 67-77; BIBL. 4 REF.Article

INTEGRAL REPRESENTATION AND GENERATING FUNCTIONS FOR THE POLYNOMIALS UN(ALPHA ,BETA )(X)CALOGERO F.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 24; NO 17; PP. 595-600; BIBL. 3 REF.Article

ON GENERATING FUNCTIONS FOR A GENERALIZED POLYNOMIALINDIRA AGGARWALA; GOYAL AN.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 11; PP. 1268-1276; BIBL. 7 REF.Article

NORMALITE ASYMPTOTIQUE DE QUELQUES VARIABLES LIEES A LA STRUCTURE CYCLIQUE DES SUBSTITUTIONS ALEATOIRESBOLOTNIKOV YU V; SACHKOV VN; TARAKANOV VE et al.1976; MAT. SBOR.; S.S.S.R.; DA. 1976; VOL. 99; NO 1; PP. 121-133; BIBL. 7 REF.Article

THEOREMES LIMITES POUR LES PROCESSUS RAMIFIES AVEC UN REGIME VARIABLE (CAS SOUS-CRITIQUEBOJKO RV.1975; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1975; VOL. 27; NO 6; PP. 750-760; BIBL. 5 REF.Article

NUMERICAL EVALUATION OF COMPOUND POISSON DISTRIBUTIONS.VAN LANDINGHAM HF; SHARIQ SA.1974; A.I.I.E. TRANS.; U.S.A.; DA. 1974; VOL. 6; NO 1; PP. 50-54; BIBL. 9 REF.Article

SOME PROPERTIES AND GENERATING FUNCTION OF ORDERED PARTITIONS.GUPTA BC; TRACY DS.1973; ANN. INST. STATIST. MATH.; JAP.; DA. 1973; VOL. 25; NO 3; PP. 617-626; BIBL. 8 REF.Article

A RANDOM WALK PROBLEM WITH CORRELATIONPROUDFOOT AD; LAMPARD DG.1972; J. APPL. PROBABIL.; G.B.; DA. 1972; VOL. 9; NO 2; PP. 436-440; BIBL. 4 REF.Serial Issue

A SOLUTION OF THE CARRIER-BORNE EPIDEMICHENDERSON W.1979; J. APPL. PROBABIL.; GBR; DA. 1979; VOL. 16; NO 3; PP. 641-645; BIBL. 6 REF.Article

CONVERGENCE RATES FOR A CLASS OF LARGE DEVIATION PROBABILITIES.BOOK SA.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 3; PP. 516-525; BIBL. 8 REF.Article

DIFFRACTION OF LIGHT BY AN AMPLITUDE-MODULATED ULTRASONIC WAVE.MERTENS R.1975; IN: ULTRASON. INT. CONF. PROC.; LONDON; 1975; GUILFORD, ENGL.; IPC SCI. TECHNOL. PRESS; DA. 1975; PP. 214-217; BIBL. 10 REF.Conference Paper

PROCESSUS DE NAISSANCE ET DE MORT EN THEORIE DE LA FIABILITEFLOREA G; SABADIS A.1975; BUL. INST. POLITEH. IASI, 1; ROMAN.; DA. 1975; VOL. 21; NO 1-2; PP. 71-73; ABS. FR.Article

BRANCHING PROCESSES WITH VARYING AND RANDOM GEOMETRIC OFFSPRING DISTRIBUTIONS.KEIDING N; NIELSEN JE.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 135-141; BIBL. 11 REF.Article

DETERMINATION DES FONCTIONS GENERATRICES ET DES SOMMES COMBINATOIRES A L'AIDE DES RESIDUS MULTIDIMENSIONNELSEGORYCHEV GP; YUZHAKOV AP.1974; SIBIR. MAT. ZH.; S.S.S.S.R.; DA. 1974; VOL. 15; NO 5; PP. 1049-1060; BIBL. 13 REF.Article

PROCESSUS RAMIFIES AVEC DIFFUSION DANS UN DOMAINE BORNE A FRONTIERE ABSORBANTEMAJSTER PI.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 589-596; ABS. ANGL.; BIBL. 4 REF.Article

ANALYSE D'UN SYSTEME DE SERVICE AVEC UN FLOT D'APPELS MULTIDIMENSIONNEL A L'ENTREE ET UN APPAREIL PEU FIABLEGULYAEV VI; IVANENKO OD.1972; MATER. SEMINARA KIBERN.; MOLDAV. S.S.R.; DA. 1972; NO 41-42; PP. 40-50; BIBL. 5 REF.Serial Issue

POLYNOMIALS BOUNDS FOR PROBABILITY GENERATING FUNCTIONS. II.BRAUN H.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 42; NO 1; PP. 13-21; BIBL. 8 REF.Article

ON ELEMENTARY CALCULUS AND THE GOOD FORMULA.TUTTE WT.1975; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 97-137; BIBL. 4 REF.Article

THE GENERALISED STATE-DEPENDENT QUEUE: THE BUSY PERIOD ERLANGIAN.CONOLLY BW.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 3; PP. 618-623; BIBL. 8 REF.Article

COMPOSITION LIMIT THEOREMS FOR MULTIDIMENSIONAL PROBABILITY GENERATING FUNCTIONSKAPLAN NL.1973; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1973; VOL. 25; NO 2; PP. 109-122; BIBL. 6 REF.Serial Issue

  • Page / 125